Planning

Thursday, September 6, 2018
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
22:00
›9:30 (45min)
› Amphitheater 1 - Building "Azur"
›10:15 (30min)
›10:45 (45min)
› Amphitheater 1 - Building "Azur"
›14:00 (1h)
›15:00 (45min)
› Amphitheater 1 - Building "Azur"
›15:45 (30min)
›16:15 (2h)
› Amphitheater 1 - Building "Azur"
›19:00 (3h)
Session
Speech
Logistics
Break
Tour
Online user: 1